# SDR IPXA09M56181

- Difficulty date: May 12, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 37,941 hours, 7,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Fuselge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ F1-02, CTR CARGO DOOR CUTOUT FWD LWR CORNER EXISTING REPAIRS GOUGED.  REMOVED DOUBLERS, ENLARGED CUTOUT, FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLERS IAW IPXA EO MD11-5330-33640-A.
